MathSciNet Relay Station
MathSciNet bibliographic data
MR1073071 (91k:52024) 52B40 (52B11)
Bayer, Margaret M.; Klapper, Andrew A new index for polytopes. Discrete Comput. Geom. 6 (1991), no. 1, 33–47.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement